Letter to Editor September 2011

A Warfarin-Induced Subconjunctival Hemorrhage

A 60-year old man hyphema in right eye and presented with hemoptisia to emergency department. The patient?s medical history was remarkable for COPD and pulmonary hypertension (PHT). Detailed history his current medications have been included warfarin treatment for PHT one month ago.The patient?s prothrombin time (PT) was 194 (range, 22-40) and International Normalized Ratio (INR) was 27(0-1). We stopped warfarin…

Additional Info

  • Recieved 25.03.2010
  • Accepted 13.04.2010
  • Published Online 13.04.2010
  • Printed 01.09.2011
  • DOI 10.4328/JCAM.240
  • Author Savas Ozsu, Ismail Yilmaz, Tevfik Ozlu
  • Identifier J Clin Anal Med. 2011;2(3):
  • How to Cite Savas Ozsu, Ismail Yilmaz, Tevfik Ozlu. A Warfarin-Induced Subconjunctival Hemorrhage. J Clin Anal Med. 2011;2(3):
  • Running Title Subconjunctival Hemorrhage
Download attachments:
Read more...

Last Issued ACAM

Covers ACAM

Article & Author Search ACAM